Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Quantitative equidistribution of angles of multipliers

Tom 257 / 2022

Yan Mary He, Hongming Nie Fundamenta Mathematicae 257 (2022), 95-113 MSC: Primary 37F15; Secondary 37F10. DOI: 10.4064/fm63-7-2021 Opublikowany online: 3 January 2022

Streszczenie

We study angles of multipliers of repelling cycles for hyperbolic rational maps in $\mathbb {C}(z)$. For a fixed $K \gg 1$, we show that nearly every interval of length $2\pi /K$ in $(-\pi ,\pi ]$ contains a multiplier angle with the property that the absolute value of the multiplier is bounded above by a polynomial in $K$.

Autorzy

  • Yan Mary HeDepartment of Mathematics
    University of Toronto
    Toronto M5S 2E4, Canada
    e-mail
  • Hongming NieFacultad de Matemáticas
    Pontificia Universidad Católica de Chile
    Santiago, Chile
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek